# SDR UALA2009051801386

- Difficulty date: May 15, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 41,521 hours, 5,129 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST CLASS GALLEY RIGHT EXIT EEL LIGHT INOP DOOR 1R EXIT EEL SIGN INOP, DOOR 1R CEILING ENTRY EEL LIGHT, DOOR 1R FWD AND AFT SILL LIGHTS INOP, DOOR 1R AISLE CEILING EXIT SIGN INOP.  REPLACED DOOR 1R EMERGENCY LIGHT BATTERY.  ALL LIGHTS OPS CHECK NORMAL.
